# SDR CALA2019090901518

- Difficulty date: September 9, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 81,657 hours, 21,039 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Dirty
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR-MOUNTED ESCAPE SYSTEM DOOR 2R - A EVACUATION SLIDE PROBLEM WAS ENCOUNTERED WHICH IS NOT COVERED IN THE FAULT CODE DIAGRAMS SLIDE PLACARD 2R STAYS FLUSH WITH DOOR WHEN ARMED. SLIDE LIGHT ON GIRT BAR ENGAGED FOUND DOOR ARMED IDENTIFIER SPRING DIRTY WITH DEBRIS, CLEANED AND LUBED, DOOR ARMS AND DISARMS NORMAL, LIGHT WORKS NORMAL AND GIRT BAR ENGAGES NORMAL. OPS CHECKED NORMAL.
